Integrability of Lotka-Volterra type systems of degree 4

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journal

14 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)1107-1116
Journal / PublicationJournal of Mathematical Analysis and Applications
Volume388
Issue number2
Publication statusPublished - 15 Apr 2012

Abstract

We study the integrability of the Lotka-Volterra type systems with 1. :. - (3. q- 1) resonances. We prove some sufficient conditions for the integrabilities of the systems and give some necessary conditions by studying the first two saddle values of the system. In the particular cases of 1. :. - 2, 1. :. - 5 and 1. :. - 8 resonances, we derive necessary and sufficient conditions for the integrabilities of the systems. © 2011 Elsevier Inc.

Research Area(s)

  • Center problem, Integrability, Lotka-Volterra type system, Saddle value